# SDR IPXA11M68441

- Difficulty date: July 25, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 69,948 hours, 10,656 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, REF D-455897 AND EO MD11-5540-43137 AFT UPPER RUDDER RT SKIN LIGHTNING STRIKE REPAIR DAMAGE.  FABRICATED AND INSTALLED PERMANENT REPAIR ON UPPER AFT RUDDER, RT SKIN  BETWEEN ZV487-3 & ZAR550.9 IAW EO MD11-5540-43137-A AND SRM 55-40-01, REPAIR 4 (SKIN PANEL  AMC7544-4, -6)
